Have You Ever Used Neurontin, Tegretol, Depakote, Lyrica, or Trileptal for Tinnitus?

Discussion in 'Support' started by JasonP, Apr 21, 2016.

    1. JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      If so, what happened?
       
    2. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Lyrica. Great for disassociation and suicidal ideation (became super-apparent one day while driving), but otherwise, not much.
       
      • Informative Informative x 1
    3. i.m
      Anime

      i.m Member

      Location:
      The "Lack of English" Land: Italy
      Tinnitus Since:
      18/02/2016
      Cause of Tinnitus:
      For me: Aspartame Poisoning. For Ent: L: TMJD / R: Dunno
      I am on Lyrica 25.

      What was your dose of lyrica and what did you do to stop? Mine is 25, morning and evening, for two months.

      At the moment I am feeling "light" and "over-excited", but sometimes I have "intestinal turbulence", if you know what i mean :)
       
      • Optimistic Optimistic x 1
    4. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Same dose, just one month. Did nothing for the T, just made me crazy. I stopped there and then. Forgot to mention the hair-trigger rages too.
       
      • Like Like x 1
    5. i.m
      Anime

      i.m Member

      Location:
      The "Lack of English" Land: Italy
      Tinnitus Since:
      18/02/2016
      Cause of Tinnitus:
      For me: Aspartame Poisoning. For Ent: L: TMJD / R: Dunno
      What? o_O
       
    6. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Yes. It actually occurs with quite a few neuro-active drugs.
       
    7. just1morething
      Benevolent

      just1morething Member Benefactor

      Location:
      U.S.
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      barotrauma from airplane descent, noise exposure? ETD? TMJD?
      I took Lyrica 300mg last night and have a considerable reduction in my noise this morning. Time will tell if I can get any type of track record. I was supposed to take 150mg twice a day.
       
      • Informative Informative x 1
    8. Carlos1

      Carlos1 Member Benefactor

      Location:
      Boston
      Tinnitus Since:
      08/2013
      Cause of Tinnitus:
      Root Canal
      @just1morething Keep us posted my doctor actually considered putting me on lyrica and I refused but I have been on Gabapentin for almost 2 years and only have a reduction in T when I combine it with clonezepam.
      So please keep us posted
      thanks
       
    9. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      I think there is a separate thread for each and every one of these drugs, what's the point of having one more?
       
    10. LadyDi
      Busy

      LadyDi Member Benefactor

      Location:
      Florida, USA
      Tinnitus Since:
      06/2013
      Cause of Tinnitus:
      Barotrauma/airplane
      Yes, there is a separate Neurontin thread. It does help to do a forum search before posting questions about drugs and treatments, as many of the answers are already here.

      Anyway, here is the thread. You can read about my experience, rather than have me repeat the post here.
      https://www.tinnitustalk.com/threads/gabapentin-neurontin.3162/page-4#post-140722

      In a nutshell: Took very high doses (up to 1800 mg daily) for two months -- for shingles, not tinnitus. Yes, it dropped my T down to very low levels. But the severe side effects weren't worth if for me.
       
    11. Russell Smith
      Not amused

      Russell Smith Member

      Location:
      South Africa
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      noise induced hearing loss
      I was on Tegeretol 400mg per day for 6 months and it didn't do anything for my T except as PaulBe mentioned the hair trigger rages were a problem for me too .
       
    12. Karrie

      Karrie Member

      Tinnitus Since:
      11/2 9 /15
      Cause of Tinnitus:
      Dental visit
      Looking to hear from people that have tried Trilrptal or Nuedexta my new doctor has offered to let me try either one however he favors Nuedexta. I had tinnitus in my right ear which stopped and then settled in the right side of my head. I tried TMS which cause my whole head to start ringing horribly. When on Gabapentin which worked for months to quiet my head down but now has stopped. My new doctor Will prescribe you Nuedexta or Trileptal. Any advice welcome, thank you Karrie
       
    13. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      Trileptal is what I would try first as it's an anticonvulsant.
      How many sessions of tms did you do?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.